InternationaleJournals

Semi- Homeomorphisms in Topological Ordered Spaces

K.Krishna Rao, R.Chudamani*

Dept. of Mathematics, Acharya Nagarjuna University, Nagarjuna Nagar, Guntur Dt., Andra Pradesh, India.PIN-522 510. Email ID: krishnaraokomatineni@gmail.com

* Dept. of S&H, Asst. Prof. in Mathematics, P. V. P. Siddhartha Institute of Technology, Kanuru, Penamaluru Mandal, Vijayawada Krishna Dist., Andra Pradesh, India.

PIN-520 007.  Email ID:chudamaniramineni@yahoo.com

 

ABSTRACT                                                                 

              In  this  paper we introduce   I–semi- homeomorphisms, D–semi -homeomorphisms and B–semi-homeomorphisms for topological ordered spaces after introducing I–semi- continuous, D–semi-continuous and B–semi-continuous maps, I–semi-open, D–semi- open, B–semi-open maps, I–semi-closed, D–semi-closed and B–semi-closed maps for topological ordered spaces together with their characterizations.

Keywords And Phrases: Topological ordered spaces, semi-open sets, increasing sets, decreasing sets, semi-continuous map, semi-open map, semi-closed map.

 

 

 

 

 


International eJournal of Mathematical Sciences, Technology and Humanities

Volume 2, Issue 2, Pages:  383 - 397